It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 22 for levaquin and neuropathy. (0.015 seconds)


... Hi. I am just wondering if anyone has been on levaquin and if they have experienced tendonitis or other neuropathy problems. ... (0 replies)
... and I developed burning and tingling in my hands and feet, and partial numbness in my penis and a little in my upper lip. ... (0 replies)
... I was on Prednisone twice sine January for a bacterial sinus infection. I was also on Avelox and Levaquin. ... (0 replies)

... (9 replies)
... joint damage, anxiety, fatigue, depersonalization, brain fog, tinnitus, the list goes on and on... ... (9 replies)
... I personally would NOT give Levaquin to my worse enemy. It was prescribed to me for a sinus infection and after taking it for 3 days, I was at the ER with my bowels pouring bright red blood. ... (9 replies)
... Can quinolones antibiotics like Levaquin cause Peripheral Neuropathy? ... (9 replies)
... My Doc. will not prescibe leviquin do to possible neuropathy.There are several meds they beleive contribute to neuropathy.We all react to meds in a different ways. Toni (9 replies)
... lized and moderate your symptoms are, and after you mentioned improvement right when you stopped taking the antobiotic, my wild guess is that, it was in fact the Levaquin what caused your problems, and you're in the recovery phase. ... (1 replies)
... On another forum, I read about a person who developed PN after taking Levaquin. He was wheel-chair bound for 6 months but eventually recovered fully. (9 replies)
... I am going through all sorts of testing right now and my doctor hasn't even thought of the Levaquin being responsible for my joint pain, malaise, tendonitis, etc. ... (9 replies)
... I am interested because I have small fiber sensory neuropathy and they don't know why, but said I have a bad case and what I have is not reversable. ... (9 replies)
... I took Avelox for a sinus infection and had a sever reaction to it. I had hives, lips swelled up along with the eyes and face. I was a mess it took two trips to the ER in three days. It took a week for all symptoms to go away before I could go back out in public again. ... (9 replies)
... length type which can be associated with sjogrens along other causes. You definitely need to get a copy of the report and then go see a good neurologist. Not all of them are up to date on this test. ... (5 replies)
... I'm not sure I read you right on this, but are you saying that you have the same symptoms I have and you determined they were caused by fluoroquinolone poisoning? ... (11 replies)
... Thanks. My feet and legs kill me. I have spent a fortune on shoes and inserts....Good luck to all.. ... (47 replies)
... Hi KeoniKitty, That's actually why I joined this forum, to educate people like yourself who may have been hurt by these drugs but just haven't made the connection. If someone had told me about this after the first time I was given them (I suffered a partial tear in my rotator cuff, along with some other joint pains and problems), I wouldn't have been given them the second... (9 replies)
... are. They are actually a fairly common cause of neuropathy, along with muscle fasciculations, tendon damage, fibromyalgia...the list goes on and on. ... (4 replies)
... because I started experiencing burning in my extremities. After a few weeks it went away, except in the bottom of my feet, and it still hasn't improved. ... (1 replies)
... These are all used to treat infections, and can CAUSE neuropathy, among other things. The adverse reactions caused by these drugs can go on for years after taking them. ... (17 replies)


Associated Tags: burning, leg, pins, sting

Pages: 1

All times are GMT -7. The time now is 01:57 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!